# SDR ASOA2014102911569

- Difficulty date: October 6, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 31,108 hours, 28,406 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE LUGS ARE GOUGED.  REPAIRED IAW REO 601R-52-11-1347.
